# SDR IXXA9900031

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM NGU TO RTA, SMOKE WAS NOTICE EMITTING FROM THE ALTERNATE LONG TRIM LIGHT PANEL WHEN THE CENTER PEDESTAL LIGHTING WAS TURNED ON.  THE FLIGHT CREW TURNED THE LIGHTING SYSTEM OFF AND THE FLIGHT CONTINUED TO RTA.  A COMPANY REPRESENTATIVE INSPECTED THE LIGHTING SYSTEM AND CENTER PEDESTAL WITH NO DISCREPANCIES NOTED.  A SUCCESSFUL OPERATIONAL TEST WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
